Translator Disclaimer
September 1962 Singular perturbations of a boundary value problem for a nonlinear system of differential equations
W. A. Harris, Jr.
Duke Math. J. 29(3): 429-445 (September 1962). DOI: 10.1215/S0012-7094-62-02941-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 3 • September 1962
Back to Top